# SDR SWAA2022022424971

- Difficulty date: January 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 41,271 hours, 24,596 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT WING WAFFEL PLATE CRACKED ABOVE PANEL #651DB / REMOVED AND REPLACED RT WING WAFFEL PLATE PER SRM 51-40-02.
